# SDR AALA202302277235

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 37,155 hours, 15,469 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: MS202532150
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNABLE TO OPEN FORWARD CABIN DOOR 1L. REPLACED HINGE ARM PIN.
